# SDR DHL2004760001

- Difficulty date: April 13, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634131
- Part serial: BN45
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL 290 A SEVERE VIBRATION COULD BE FELT IN THE AIR FRAME, AND CONTROL YOKE ACCOMPANIED BY A DEEP RUMBLE SOUND.  DEPLOYMENT OF SPEED BRAKE WAS NO HELP.  FLAP DAMAGE AT LEFT INBOARD AFT FLAP.  INSPECTED NR 1 ENG INLET FOR (BMM) FOD DAMAGE AND NONE FOUND (71-00-0).  ON POST-FLIGHT FOUND LEFT INBOARD FLAP DE-LAMINATED WITH PIECES MISSING.  REPLACED LEFT AFT INBOARD FLAP IAW BMM 27-51-2.  OPS NORMAL.  INSPECTED AIRCRAFT NO DAMAGE NOTED.
